# SDR AALA202112274555

- Difficulty date: December 25, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A300*
- Aircraft serial: 5282
- Aircraft time: 29,154 hours, 11,712 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR JAMMED. ADJUSTED DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK .
